| Catalog Number |
PODH1 |
| Medical Device Problem Codes |
Break (1069); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
While removing a pod detachment handle (handle) from its packaging during preparation for a coil embolization procedure, the handle nose cone fell off.The damage to the handle was found prior to use and, therefore, was not used in the procedure.The procedure was completed using a new handle.